Hello, You must reaklly be in pain..for that I am sorry.
Did you Doctor said you could do it or are you self medicating?
I AM NOT A DOCTOR ..JUST TRYING TO HELP
Take the lowest effective dose for the least amount of time in order to treat your condition. Doing so will decrease your chances of developing serious side effects associated with indomethacin.
The dose of indomethacin your healthcare provider recommends will vary, depending on a number of factors, including:
The medical condition being treated
Other medical conditions you may have
Other medications you may be taking.
As is always the case, do not adjust your dose unless your healthcare provider specifically instructs you to do so.
My personal opinion is that you Contact your Doctor first... from a caring indivdual
This could hurt you if taken wrong,
Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:
if you are pregnant, planning to become pregnant, or are breast-feeding
if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement
if you have allergies to medicines, foods, or other substances
if you have a history of kidney or liver disease, diabetes, or stomach or bowel problems (eg, bleeding, perforation, ulcers, inflammation)
if you have a history of swelling or fluid buildup, depression, mental or mood problems, seizures, Parkinson disease, asthma, growths in the nose (nasal polyps), or mouth inflammation
if you have high blood pressure, a blood disorder, bleeding or clotting problems, heart problems (eg, heart failure), or blood vessel disease, or if you are at risk for any of these diseases
if you have poor health, dehydration or low fluid volume, low blood sodium levels, or high blood potassium levels, you drink alcohol, or you have a history of alcohol abuse
- Indomethacin Information for Consumers
- Indomethacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Indomethacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 May 2012 • 2 answers
Posted 31 Oct 2012 • 2 answers
Posted 13 Apr 2013 • 2 answers
Posted 9 Jan 2016 • 0 answers
Posted 19 Feb 2017 • 1 answer